# SDR 2008UALA06101

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 49,268 hours, 7,253 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE START VALVE L EICAS.  ENG START VALVE FOUND FAULTY.  REPLACED NR 1 ENGINE AIR STARTER VALVE.  OPS CHECKED GOOD.  VERIFIED & CLEARED ALL EICAS MESSAGES AS REQUIRED.
